Wednesday, July 29, 2009

I’m back!

It seems like I’ve been away from blog world for a while.  As I told you I ended up getting Cellulitis on my nose, and was given some antibiotics to heal me up.  Well while taking the medicine, Clindamycin, I had a sever reaction to the drug.  I started to break out in a different kind of rash, the whites of my eyes turned yellow, my chest felt as if it were tight causing me to have difficulty breathing.  I was fine if I didn’t move but once I started to get up and say walk to the kitchen and back I felt like an elephant was sitting on my chest.  I later found out that this was not good.  I was told to keep taking the medicine because it was the lesser of the two evils.   I was also put on some Benadryl to counteract the side effects so I could continue to take the medicine and get rid of the infection.  But I was also informed that I should never take this drug again because next time the side effects will be much worse and possibly end up in the hospital.  So this is why it took me longer than anticipated to get back to blogging.  Also for any of you who might have to take this drug be aware that it does cause serious side effects and you should contact your doctor right away if you experience any of them. 

Now on with the blogging…I made this cute little “note book” for a friend.  I used CTMH’s ‘Be Yourself’ for the sentiment, stamped with Brilliance graphite black.


I am loving the paper Sunrise by Cosmo Cricket!!!  It is becoming one of my favorites!



I took my little notepad and placed it on my paper and just started scoring using my score pal.  I didn’t take measurements, which I regretted later on, but it is pretty easy to figure out so I can do it again.  Plus I figure I do have some notepads that are larger and smaller than the one I used.  I used a velcro dot to adhere the flap closed. I really like how it turned out.  I’m thinking this might become part of a gift idea for the girls teachers in the near future.  Only 4 more weeks till school starts!!! 

The whole set….





Christina said...

That is a gorgeous set!!! Glad you are feeling better and sorry to hear about the major side effects...scary stuff! At least now you know not to take it again!

Krista Ritskes said...

So very cute! Love it.